# SDR USAA2012091900007

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 39,998 hours, 14,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0915
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 24,267 hours, 9,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE AT 3R DOOR LOW.  REMOVED AND REPLACED INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-400-001-A.
